# SDR ASAA2012072092561

- Difficulty date: July 2, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 38,726 hours, 24,252 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 654581233
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT BS 328, STR 1 HAS ONLY 3 FASTENERS ENGAGED, THE 4TH HAS BEEN TRIMMED AROUND.  REPAIRED IAW EA 400-53EA-08424.
